"The Multiplicity of Eigenvalues of the Hodge Laplacian on 5-Dimensiona" by Megan E. Gier and Peter D. Hislop
 

Science and Mathematics Faculty Publications

Document Type

Article

Publication Date

1-25-2015

Journal Title

The Journal of Geometric Analysis

Volume

26

First Page

3176

Last Page

3193

DOI

https://doi.org/10.1007/s12220-015-9666-7

Keywords

Hodge Laplacian, Eigenvalues, multiplicity, forms, De Rham complex

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 1
  • Usage
    • Downloads: 144
    • Abstract Views: 5
  • Captures
    • Readers: 1
see details

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.